MAUDE Adverse Event Report: C.R. BARD INC. (COVINGTON) -1018233 MAGIC3 GO MALE CATHETER WITH SUREGRIP

C.R. BARD INC. (COVINGTON) -1018233 MAGIC3 GO MALE CATHETER WITH SUREGRIP
Catalog Number 53814G
Medical Device Problem Code Incorrect Measurement (1383)
Health Effect - Clinical Code Skin Inflammation/ Irritation (4545)
Date of Event 09/02/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the patient said that he definitely received 14 fr verified it but he says visually they seem larger than they normally do and also by feel- says it is causing irritation to urethra.Exchanging for 12 fr.Unclear if medical intervention was provided.No additional information provided.No medical intervention was reported.
 
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Additional Manufacturer Narrative
The reported event was inconclusive because this investigation did not result in any additional findings, and no sample was available for evaluation.A labeling review was not performed because labeling could not have prevented the reported failure.A review of the device history record did not show any problems or conditions that would have contributed to the reported issue.No additional actions can be taken at this time.Correction: d.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that the patient said that he definitely received 14 fr verified it but he says visually they seem larger than they normally do and also by feel.Says it is causing irritation to urethra, exchanging for 12 fr.Unclear if medical intervention was provided.No additional information provided.No medical intervention was reported.

Brand Name
MAGIC3 GO MALE CATHETER WITH SUREGRIP
Common Device Name
MAGIC3 GO MALE
Manufacturer (Section D)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer (Section G)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
7707846100
MDR Report Key23015107
Report Number1018233-2025-07743
Device Sequence Number9741574
Product Code EZD
UDI-Device Identifier00801741136962
UDI-Public(01)00801741136962(11)241129(17)271028(10)JUJX1436
Combination Product (Y/N)N
Initial Reporter StateME
Initial Reporter CountryUS
PMA/510(K) Number
K172247
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number53814G
Device Lot NumberJUJX1436
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/02/2025
Supplement Date Received by Manufacturer10/21/2025
Initial Report FDA Received Date09/10/2025
Supplement Report FDA Received Date10/22/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/29/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale